# SDR SWIA201541097

- Difficulty date: April 4, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 29,326 hours, 24,501 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE L/E CHAFED, OTBD OF CENTER VANE MOUNT.  C-CHECK RO 4/22/15, EVALUATED CHAFE MARK RT INBD FLAP VANE CENTER L/E SECTION ORIGINAL MATERIAL THICKNESS IS 0.050 REMAINING MATERIAL 0.000 FLAP VANE CENTER SECTION IS OUT OF REPAIRABLE LIMITS REF REO L/E SECTION REPLACED ON MX TRANS 12055576.
